# SDR DALA2025012100508

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 75,005 hours, 35,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: EXISTING REPAIR ON FR68 LH AT LEVEL DOOR STOP FITTING 1 ON OPEN HOLES H1= 0.280, H2= 0.280 , H3= 0.280 AND H4= 0.280 AA 5311-01216 AD RELATED, ACTIONS REQUIRED PRIOR TO FURTHER FLIGHT ENGINEERING EVALUATION REQUIRED, CONTACT LIAISON ENGINEERING FOR FURTHER DIRECTION. C/A: VERIFIED EXISTING REPAIR ON DOOR STOP 1 FR68 LH MEET ALL REQUIREMENTS AS PER A320 SRM 53-41-12-300-011 AND A320 SRM 53-41-12-300-012. TOOK MEASURES ON EXISTING HOLES H1= FRAME: 0.282 INCH, REPAIR PART:0.281 INCH; H2 = FRAME AND REPAIR PART:0.281 INCH; H3= FRAME AND REPAIR PART: 0.281 INCH; H4= FRAME AND REPAIR PART: 0.281 INCH.TOOL USED: SMALL HOLE GAUGE P/N:2205A5,S /N:AE-420873, DUE DATE: 30-AUG-25; MICROMETER P/N: 293-344-30, S/N: 77011101, DUE DATE: 23-MAR-25. PERFORMED ROTOTEST INSPECTION IN OPEN HOLES (4EA) H1 TO H4 ON FR68LH AT LEVEL DOOR STOP #1 AS PER NTM 51-10-01. CRACK INDICATION NOT FOUND. TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 200053402, DUE DATE:16-SEP-25. RII INSPECTION COMPLETE 0294551 AE166QC JOB COMPLETE. (LP: 0767900)
